Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Causes Body Aches And Pain, Headaches, Forgetfulness And Nausea?

Hi, I ve been experiencing body aches and pain, headaches, forgetfulness, breast pain and tenderness, nausea, and overall tiredness. I have my tubes tied and have actually taken several pregnancy test so therefore I have ruled out pregnancy. Any ideas on what this could be?
Wed, 17 Jun 2015
Report Abuse
  User's Response
Hello!

Your symptoms seem to be related to a hormonal imbalance. It is normal to experience these symptoms after tube ligation.

It is caused by an imbalance in the sexual female hormones, which show their effect not only in the reproductive organs, but also in the nervous system causing headache, memory problems and mood disorders.

An antidepressant like Amytriptiline or Sertraline would be very helpful in this situation .

Hope to have been helpful!

Greetings! Dr. Aida

I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Loading Online Doctors....
What Causes Body Aches And Pain, Headaches, Forgetfulness And Nausea?

Hello! Your symptoms seem to be related to a hormonal imbalance. It is normal to experience these symptoms after tube ligation. It is caused by an imbalance in the sexual female hormones, which show their effect not only in the reproductive organs, but also in the nervous system causing headache, memory problems and mood disorders. An antidepressant like Amytriptiline or Sertraline would be very helpful in this situation . Hope to have been helpful! Greetings! Dr. Aida